Journal article icon

Journal article

Self-similar solutions with fat tails for a coagulation equation with diagonal kernel

Abstract:
We consider self-similar solutions of Smoluchowski's coagulation equation with a diagonal kernel of homogeneity γ<1. We show that there exists a family of second-kind self-similar solutions with power-law behavior x-(1+ρ) as x→∞ with ρepsi;(γ,1). To our knowledge this is the first example of a non-solvable kernel for which the existence of such a family has been established. © 2011 Académie des sciences. Published by Elsevier Masson SAS.

Actions


Access Document


Publisher copy:
10.1016/j.crma.2011.03.017

Authors


Journal:
Comptes Rendus Mathematique
Volume:
349
Issue:
9-10
Pages:
559-562
Publication date:
2011-05-05
DOI:
ISSN:
1631-073X
URN:
uuid:a0b9e678-8413-444f-b316-2ce926f1cf00
Source identifiers:
149929
Local pid:
pubs:149929
Language:
French

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP